RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 27, Issue 6  


Separators of non-linear functionals and their linear extensions
D. P. Mil'man
1189
On the best approximation of functions of two variables of the form $\varphi(x)+\psi(y)$
V. P. Motornyi
1211
Open systems as linear automata
M. S. Livshits
1215
On unconditional convergence of series in terms of a Haar system
F. Móricz
1229
On the uniform approximation of continuous functions by harmonic functions
A. A. Gonchar
1239
Some uniqueness theorems for Dirichlet series
A. F. Leont'ev
1251
Diffusion processes with a small parameter
R. Z. Khas'minskii
1281
The limiting behavior of compositions of measures in certain homogeneous spaces
V. N. Tutubalin
1301
Harmonic analysis of functions on semisimple Lie groups. I
D. P. Zhelobenko
1343
Rational points on algebraic curves over function fields
Yu. I. Manin
1395
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019